Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Take Lisinopril and Simvastatin. Will use of viagra will have any side effects from these drugs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Question
I take 10 mg Lisinopril and 1 Simvastatin 20mg per day if I use 1 50 mg of viagra will I have any side effects from the other 2 drugs. Thank you
Posted Sun, 14 Jul 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Omer 1 hour later
Hello

I am Dr.Omer and I am here to help you with your query

As you have said that you are taking lisinopril+simvastatin+sildenafil , and worry about side effects

All the three drugs DONOT interact with each other and there is no change in concentration in any of the drug , if you take them all together

It is SAFE to take all the three medicine together

None of the side effects of any medicine will be aggravated by other drugs

Sildenafil is also blood pressure lowering drug , but since it does not interact with lisinopril , so no severe low blood pressure.

You can safely continue 50 mg of sildenafil , with other medicines

Hope this answer fully explains your query

Stay happy and healthy

Take care



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor